# SDR AALA201610269031

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 52,087 hours, 19,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LENS COVER AT 34C CAME OFF.  REINSTALLED LENS COVER.
